# SDR FDEA201407231929

- Difficulty date: July 23, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,037 hours, 17,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK BAY DOOR CUT OUT HAS TWO POTENTIAL CRACKS IN PREVIOUS REPAIR DOUBLER & TRIPLER.  BOTH APPROX 1.5 INCHES LONG REQUESTED NDT TO DETERMINE IF CRACKED.  PERFORMED HFEC IAW NTM PT6 TO VERIFY TWO POTENTIAL CRACKS, CRACKS VERIFIED & ADDITIONAL CRACK NOTED & VERIFIED IN SAME AREA.  REPAIR INSTALLED IAW SRM-53-20-15 REPAIR 3.
